# SDR SWAA2025122954880

- Difficulty date: December 23, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N8935Q
- Make and model: Boeing 737-8
- Aircraft serial: 68457
- Aircraft time: 3,309 hours, 1,730 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT IN B POSITION WILL NOT TEST GREEN.  REMOVED AND REINSTALLED FLASHLIGHT CORRECTLY. NO DEFECTS NOTED REF 25-64-00
